# SDR AALA202506190955

- Difficulty date: May 27, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,008 hours, 28,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 956 TO BS 959 AT RBL 50 REPLACED INTERCOSTAL PER AARD 51-00-05-1.
